# SDR HALA2019050800226

- Difficulty date: April 7, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 33,347 hours, 49,076 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK FOUND THE AFT CARGO DOOR SKIN FWD LOWER L/E HAS PULLING FASTENERS AND WAVY SKIN.  VERIFIED MATERIAL FOR AFT CARGO DOOR -3 LOWER SKIN REPLACEMENT USING 2024T3, .050" AND -5 SPLICE DOUBLER USING 2024T3 .061", PER SRM 52-00-01 REPAIR 8. FABRICATED -3 LOWER SKIN AND -5 SPLICE DOUBLER PER SRM 52-00-01 REPAIR 8. INSTALLED -3 LOWER SKIN AND -5 SPLICE DOUBLER PER SRM 52-00-01 REPAIR 8.
